MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404293
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is (b)(4) and for reservoir is (b)(4).G4: pma/510(k) # field on 3500a form is n970012, p000053 - reported here as pma # exceeded character limit for designated field.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) visited the hospital because the product did not function properly.Two weeks later upon inspection, it was confirmed that the left cylinder had a hole, so the left cylinder and the pump were explanted and replaced.No patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is (b)(4) and for reservoir is (b)(4).G4: pma/510(k) # field on 3500a form is n970012, p000053 - reported here as pma # exceeded character limit for designated field.Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) cylinder and pump underwent a thorough analysis.The pump was microscopically inspected, functionally and leak tested.Under microscope observation, contamination (bodily fluid) was found within the ms pump.As a result, the functional test was not performed.The pump tubing was cut down to the pump block; the tubing was returned attached to the cylinders.No leaks were identified.The cylinder was microscopically inspected, and leak tested.The microscope test found that the cylinder had at corner of a fold in the proximal end of the cylinder and had wear at fold in the proximal end and distal end of the cylinder.The cylinder did not pass the leak test.Based on the information available and analysis results, the hole/leak at the corner of a fold in the first cylinder confirmed the reported clinical observation of device- mechanical issue and cylinder - hole/perforated.

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23127809
Report Number2124215-2025-66712
Device Sequence Number15267743
Product Code JCW
UDI-Device Identifier00878953003955
UDI-Public(01)00878953003955(17)210520(10)135694004
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/20/2021
Device Model Number72404293
Device Catalogue Number72404293
Device Lot Number0135694004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UPN: 7240182-01 LOT: 128306006 - RESERVOIR.; UPN: 7240182-01 LOT: 128306006 - RESERVOIR.; UPN: 72404310 LOT: 149291005 - PUMP.; UPN: 72404310 LOT: 149291005 - PUMP.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale